# SDR AALA202510214837

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 37,753 hours, 15,488 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00017558
- Condition: Fault Message
- Location: Zone 100
- Part time: 42,902 hours, 17,277 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK DOOR PRESSURE / CHECK SLIDE PRESSURE MESSAGE ON FLIGHT ATTENDANT PANEL ILLUMINATED. MAINTENANCE FOUND CFDS FAULT MESSAGE FOR DEU-B, REPLACED DEU-B AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-47.
